# SDR FDEA201303150583

- Difficulty date: March 15, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME BS 1380-1400 INTERCOSTAL CORRODED.   REPAIRED IAW EA 757-5360-16-F4146.   MAJOR REPAIR
